# SDR AALA201904289002

- Difficulty date: April 27, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 64,150 hours, 28,495 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: D5460462001
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED, NR 2 ENGINE PYLON , OUTBOARD UPPER FAIRING PANEL ATTACHMENT RIB NR 8 WAS CRACKED.  REPLACED RIB PER SRM 51-42-11.
